# SDR FDEA200909043257

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1229 XCW=77 CTR WING UPPER PANEL FOUND CORROSION.  COMPLIED WITH EA 1-5710-133850.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100,  REV 107.
